Urmăriți
Fedor Petrov
Fedor Petrov
Professor, St. Petersburg State University
Nicio adresă de e-mail confirmată
Titlu
Citat de
Citat de
Anul
Congruences on sums of q-binomial coefficients
JC Liu, F Petrov
Advances in Applied Mathematics 116, 102003, 2020
942020
A remark on the Mahler conjecture: local minimality of the unit cube
F Nazarov, F Petrov, D Ryabogin, A Zvavitch
Duke Mathematical Journal 154 (3), 419-430, 2010
622010
Geometry and dynamics of admissible metrics in measure spaces
AM Vershik, PB Zatitskiy, FV Petrov
Central European Journal of Mathematics 11 (3), 379-400, 2013
552013
Partitions of nonzero elements of a finite field into pairs
RN Karasev, FV Petrov
Israel Journal of Mathematics 192 (1), 143-156, 2012
552012
Linearly rigid metric spaces and the embedding problem
J Melleray, FV Petrov, AM Vershik
Arxiv preprint math/0611049, 2006
342006
Frugal mechanism design via spectral techniques
N Chen, E Elkind, N Gravin, F Petrov
Foundations of Computer Science (FOCS), 2010 51st Annual IEEE Symposium on …, 2010
332010
Integrals, partitions and MacMahon's theorem
G Andrews, H Eriksson, F Petrov, D Romik
Journal of Combinatorial Theory, Series A 114 (3), 545-554, 2007
312007
Uncountable graphs and invariant measures on the set of universal countable graphs
F Petrov, A Vershik
Random Structures & Algorithms 37 (3), 389-406, 2010
272010
Combinatorial Results Implied by Many Zero Divisors in a Group Ring
F Petrov
arXiv preprint arXiv:1606.03256, 2016
22*2016
Correction of metrics
PB Zatitskiy, FV Petrov
Journal of Mathematical Sciences, 1-4, 2011
222011
A new approach to constant term identities and Selberg-type integrals
G Károlyi, ZL Nagy, FV Petrov, V Volkov
Advances in Mathematics 277, 252-282, 2015
212015
On small n-uniform hypergraphs with positive discrepancy
D Cherkashin, F Petrov
Journal of Combinatorial Theory, Series B 139, 353-359, 2019
182019
Bang’s problem and symplectic invariants
A Akopyan, R Karasev, F Petrov
Journal of Symplectic Geometry 17 (6), 1579-1611, 2019
172019
Combinatorics of the Lipschitz polytope
J Gordon, F Petrov
Arnold Mathematical Journal 3 (2), 205-218, 2017
152017
Improved bounds for progression-free sets in
F Petrov, C Pohoata
Israel Journal of Mathematics 236 (1), 345-363, 2020
142020
Virtual continuity of measurable functions and its applications
AM Vershik, PB Zatitskiy, FV Petrov
Russian Mathematical Surveys 69 (6), 1031, 2014
142014
A generalization of Kruskal’s theorem on tensor decomposition
B Lovitz, F Petrov
Forum of Mathematics, Sigma 11, e27, 2023
132023
Virtual continuity of measurable functions of several variables and embedding theorems
AM Vershik, PB Zatitskiy, FV Petrov
Functional Analysis and Its Applications 47 (3), 165-173, 2013
112013
On the subadditivity of a scaling entropy sequence
PB Zatitskiy, FV Petrov
Journal of Mathematical Sciences 215 (6), 734-738, 2016
102016
Polynomial approach to explicit formulae for generalized binomial coefficients
F Petrov
European Journal of Mathematics 2 (2), 444-458, 2016
102016
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20